Prayers please

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

debbiR
Veteran Member


Date Joined Feb 2005
Total Posts : 730
   Posted 4/28/2005 10:04 AM (GMT -7)   
I had my chemo on Tues, as I do every week. Yesterday felt pretty good but last night started having chills. Finally checked my temp and it was 100.6. Didn't worry about it but kept checking about every 30 mins and it got up to 101.9. I know that I should have gone to the ER but my onco was not on call and my local ps wasn't in town. So, I took some ibuprovin and slept. I did call my onco this am and am waiting to hear what she wants me to do. But, I have decided that whatever it is can be done at home! lol
 
Deb
 


Skky
Regular Member


Date Joined Mar 2005
Total Posts : 146
   Posted 4/28/2005 10:11 AM (GMT -7)   
Deb,
Has your temp gone down now?Lets just pray its one of those things.Hope you hear from your onc. soon.
hugs,
Michelle

gma
Veteran Member


Date Joined Jul 2003
Total Posts : 2921
   Posted 4/28/2005 10:15 AM (GMT -7)   
Be careful and take care of yourself and do what the doctor tells you. Temps don't go up that high for nothing. You could also dehydrate and cause more problems to your system. Let us know what is happening, but listen to the dr first. Hugs MK


tking
Regular Member


Date Joined Sep 2004
Total Posts : 141
   Posted 4/28/2005 11:03 AM (GMT -7)   
Don't know what drugs you are on but I had my chemo on Mon. or Tues.'s and by Thursday - I always was running a temp and felt like I had the flu - multiple aches and pains - and extremely worn out.  The first treatment was the worst - I seemed to get over it quicker with most of the others.  Maybe that will help, maybe not.  Always tell you onc!

Teresa King

Jeremiah 29:11 - "For I know the plans I have for you," declares the Lord, "plans to prosper you and not to harm you, plans to give you hope and a future."

(NIV)


debbiR
Veteran Member


Date Joined Feb 2005
Total Posts : 730
   Posted 4/28/2005 1:41 PM (GMT -7)   
My onco called. I am going to go have some bloodwork done at our local hospital lab and see if it shows anything. She thinks that it might be from the herceptin. I always have to take an ibuprofin before it is administered. Even though I have been on this chemo for about 18 mos, I guess there is always that chance. My chemo nurse told me that if the temp spiked again tonite that I was to go to the ER immediately. She also said that she knew that I unless I really felt badly that I wouldn't so to just watch and play close attention to my body. Hmmmm, seems that after 5 yrs they think that they know you pretty well. lol
 
Deb
 


Tavish
Veteran Member


Date Joined Jul 2003
Total Posts : 2272
   Posted 4/28/2005 7:29 PM (GMT -7)   
Deb-
How're ya feeling? Better I hope....

L&H,
Lori

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 4:47 AM (GMT -7)
There are a total of 2,735,237 posts in 301,285 threads.
View Active Threads


Who's Online
This forum has 151390 registered members. Please welcome our newest member, Clauddfin.
245 Guest(s), 7 Registered Member(s) are currently online.  Details
solia de gloria, getting by, Stanislav, Scarecrow, Traveler, gilly2, ljimd


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer